Log In Sign Up

Symptoms after stopping ...


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
June 28th, 2012, 01:48 PM
Missa_Mae's Avatar First Time Mommy!
Join Date: Jun 2012
Location: U.S.A.
Posts: 3,055
I have been lurking & posting on the other boards but just scrolled down and found there was a Birth Control board *yay*

So I was on Norgesterol (sp?) for about 10 years. I stopped on May 21 and had my "bleed" & then just didn't start another pack. First month off was ok, had some bloating/cramping around the 2nd week off, figured I was ovulating but since we are NTNP I am not charting or anything.

I got my period on the 16 of June, so 26 days later. Very light bleeding for 2 day followed by 2 days of brown discharge. Now, for the past week or so I've been experiencing some crazy symptoms of lightheadedness, dizziness, off balance, exhaustion. At first I thought I was pregnant so I took a test (negative), went to the dr and was diagnosed with vertigo and had blood work done incl. an HCG test which I belive was neg (he said everything was normal on my voicemail so I'm assuming) ...

My question is, would 6 weeks off the pill lead to me feeling this way? It's really affecting my life, I can barely get off the couch I'm so tired. I'm sleeping normal, eating normal, attempting to keep my exercise routine. It comes and goes but the "off balance" feeling is almost always there, my legs feel like they are jello. The doc gave me Meclizine for the dizziness feeling which I haven't really taken yet because I hate meds.

This is also causing my anxiety to go out the roof ... I'm freaking out at what is going on.

Any help?!
Reply With Quote
  #2  
June 29th, 2012, 10:58 AM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,396
Unfortunately, these are all common symptoms of coming off the synthetic hormones. It's a really big transition for your body to get the fake hormones out of your system and let your natural hormones take over again. Clinical trials show that it can take anywhere from 3 - 18 months to fully recover from the effects of birth control, especially if you were on it for a long time. Hang in there! Hopefully you start to feel like yourself again soon!
__________________
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 02:04 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0